Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Castelnuovo-Mumford regularity and reduction number of smooth monomial curves in $ \mathbb{P}^5$


Author: Max Joachim Nitsche
Journal: Proc. Amer. Math. Soc. 140 (2012), 2937-2944
MSC (2010): Primary 13D45
Published electronically: April 11, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We will compute explicitly the Castelnuovo-Mumford regularity and the reduction number of coordinate rings of smooth projective monomial curves in $ \mathbb{P}^5$. Moreover we will show that these numbers are equal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13D45

Retrieve articles in all journals with MSC (2010): 13D45


Additional Information

Max Joachim Nitsche
Affiliation: Max-Planck-Institute for Mathematics in the Sciences, Inselstrasse 22, 04103 Leipzig, Germany
Email: nitsche@mis.mpg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-10934-7
PII: S 0002-9939(2012)10934-7
Received by editor(s): May 25, 2010
Published electronically: April 11, 2012
Communicated by: Irena Peeva
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.